Ok, so to start from the beginning.... Last month I switched from the pill (LoEstrin 24) to NuvaRing... Well, I had to take it out a week early (on jan 31, instead of on feb. 12), so instead of having it in for 3 straight weeks, I only had it in for a little over 2 weeks. I got my period 2 days after I took it out, which was early, obviously. It lasted for 3 days. I decided to just go back to LoEstrin 24, but didnt start the new pack until the following Wednesday (5 days later--feb 10) So, when I finally got back on the pill, I was not on anything for almost 11 days (including taking the ring out a week early). I've also missed a couple pills here and there--just because I had to get back in the habit of taking them, but I doubled up the following day. I was active during that time multiple times without any type of protection. So, my question is... i've been more tired than usual, in the few days I've noticed that I'm nauseaus all day, not a huge appetite, my boobs are sore, and my lower back was bothering me for the past couple days. I've also felt crampy off and on also. But, yesterday I have had this brown discharge, which usually happens anyway if I miss and double up on pills too many times. It's not alot, I dont even need a panty liner or anything. Could there still be a possibility of pregnancy even if I've had this brown discharge? or could it be because of a possible pregnancy. Really, my main question is, is it possible to have ovulated during the 11 day timeframe of not being on any bc? Thanks.
Yes there is the possibility that you could have ovulated in that 11 day window when there was no birth control in you system. I would suggest that you wait until your next expected period date and if you miss your period by more than 3-5 days then you can try testing with 1st morning urine.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.